Bulletin of the American Mathematical Society

A note on the structure of Moore groups

Lewis C. Robertson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 594-599.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530565

Mathematical Reviews number (MathSciNet)
MR0245721

Zentralblatt MATH identifier
0202.02901

Citation

Robertson, Lewis C. A note on the structure of Moore groups. Bull. Amer. Math. Soc. 75 (1969), no. 3, 594--599. https://projecteuclid.org/euclid.bams/1183530565


Export citation

References

  • 1. J. Dixmier, Les C*-algèbras et leurs représentations, Gauthier-Villars, Paris, 1964.
  • 2. S. Grosser and M. Moskowitz, On central topological groups, Trans. Amer. Math. Soc. 127 (1967), 317-340.
  • 3. S. Grosser and M. Moskowitz, Representation theory of central topological groups, Trans. Amer. Math. Soc. 129 (1967), 361-390.
  • 4. S. Grosser and M. Moskowitz, Compactness conditions in topological groups. I, II, J. Reine Agnew. Math. (to appear).
  • 5. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • 6. K. H. Hofmann and P. Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43, (1963).
  • 7. M. Kuranishi, On non-connected maximally almost periodic groups, Tôhoku Math. J. 2 (1950), 40-46.
  • 8. S. Murakami, Remarks on the structure of maximally almost periodic groups, Osaka Math. J. 2 (1950), 119-129.
  • 9. S. Takahashi, A duality theorem for representable locally compact groups with compact commutator subgroup, Tôhoku Math. J. 2 (1952), 115-121.
  • 10. E. Thoma, Über unitäre Darstellungen abzählbar, diskreter Gruppen, Math. Ann. 153 (1964), 111-138.